Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 3, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 15, 2009, 9:31 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2009, 9:31 PM EST (02:31 UTC)
- Expired
- Jan 17, 2009, 9:35 PM EST
- In force
- 48 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
083 WHUS72 KMFL 160231 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 931 PM EST THU JAN 15 2009 AMZ650-651-670-671-GMZ676-161215- /O.NEW.KMFL.SC.Y.0003.090116T0231Z-090117T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 931 PM EST THU JAN 15 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. STRONG HIGH PRESSURE OVER THE CENTRAL UNITED STATES WILL ALLOW FOR NORTHERLY WINDS TO INCREASE TO AROUND 20 KNOTS LATE TONIGHT...BEFORE INCREASING TO 20 TO 25 KNOTS ON FRIDAY. THE ATLANTIC SEAS WILL ALSO INCREASE TONIGHT AND BE 6 TO 8 FEET IN THE NEAR-SHORE ATLANTIC WATERS WITH 13 TO 15 FEET IN THE GULF STREAM WATERS ON FRIDAY. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST SATURDAY FOR THE ATLANTIC WATERS OF SOUTH FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-161215- /O.NEW.KMFL.SC.Y.0003.090116T0900Z-090117T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 931 PM EST THU JAN 15 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 7 AM EST SATURDAY. STRONG HIGH PRESSURE OVER THE CENTRAL UNITED STATES WILL ALLOW FOR NORTHERLY WINDS TO INCREASE TO AROUND 20 KNOTS LATE TONIGHT...BEFORE INCREASING TO AT LEAST 20 KNOTS ON FRIDAY. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS...LAKE OKEECHOBEE...AND BISCAYNE BAY FROM LATE TONIGHT INTO EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BAXTER
5 follow-up statements
496 WHUS72 KMFL 161200 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 700 AM EST FRI JAN 16 2009 AMZ650-651-670-671-170000- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-090118T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 700 AM EST FRI JAN 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SATURDAY. STRONG HIGH PRESSURE OVER THE CENTRAL UNITED STATES WILL ALLOW FOR NORTHERLY WINDS OF 20 TO 25 KNOTS TODAY AND TONIGHT. THE ATLANTIC SEAS WILL INCREASE TO 6 TO 8 FEET IN THE NEAR-SHORE ATLANTIC WATERS WITH 10 TO 12 FEET IN THE GULF STREAM WATERS THROUGH TONIGHT AND INTO SATURDAY. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-170000- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-090117T0500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 700 AM EST FRI JAN 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. STRONG HIGH PRESSURE OVER THE CENTRAL UNITED STATES WILL ALLOW FOR NORTHERLY WINDS OF AROUND 20 KNOTS LATE TODAY, BUT DECREASING TONIGHT. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS...LAKE OKEECHOBEE...AND BISCAYNE BAY TODAY THROUGH MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
575 WHUS72 KMFL 161900 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 200 PM EST FRI JAN 16 2009 AMZ650-651-670-671-170300- /O.CON.KMFL.SC.Y.0003.000000T0000Z-090118T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 200 PM EST FRI JAN 16 2009 A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY. STRONG HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL ALLOW FOR NORTHERLY WINDS OF 20 KNOTS TONIGHT. THE ATLANTIC SEAS WILL INCREASE TO 5 TO 7 FEET IN THE NEAR-SHORE ATLANTIC WATERS WITH 10 TO 12 FEET IN THE GULF STREAM WATERS THROUGH TONIGHT AND INTO SATURDAY. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-170300- /O.CON.KMFL.SC.Y.0003.000000T0000Z-090117T0500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 200 PM EST FRI JAN 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... STRONG HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL ALLOW FOR NORTHERLY WINDS OF AROUND 20 KNOTS THIS EVENING...BUT DECREASING TONIGHT. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS...LAKE OKEECHOBEE...AND BISCAYNE BAY TODAY THROUGH MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
187 WHUS72 KMFL 170311 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1011 PM EST FRI JAN 16 2009 AMZ610-630-GMZ656-657-676-170415- /O.CAN.KMFL.SC.Y.0003.000000T0000Z-090117T0500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1011 PM EST FRI JAN 16 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE DROP BELOW 20 KNOTS THIS EVENING OVER THE GULF WATERS...BISCAYNE BAY...AND LAKE OKEECHOBEE. THE WINDS SHOULD REMAIN LESS THAN 20 KNOTS OVERNIGHT FOR THESE WATERS. SO THE SMALL CRAFT ADVISORY IS CANCELLED FOR THESE WATERS. $$ AMZ650-651-670-671-171200- /O.CON.KMFL.SC.Y.0003.000000T0000Z-090118T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1011 PM EST FRI JAN 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY... THE SEAS WILL REMAIN ABOVE 7 FEET IN THE ATLANTIC WATERS TONIGHT INTO SATURDAY...AS NORTHERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE. THEREFORE...THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY FOR THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BAXTER
194 WHUS72 KMFL 170850 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 350 AM EST SAT JAN 17 2009 AMZ650-651-670-671-180500- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-090118T0500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 350 AM EST SAT JAN 17 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... NORTHERLY WINDS OF 15 TO 25 KNOTS WILL OCCUR TODAY IN THE COASTAL ATLANTIC WATERS AND THIS WILL ALLOW SEAS OF 10 TO 12 FEET TO OCCUR THROUGH THIS AFTERNOON. WINDS AND SEAS WILL SLOWLY SUBSIDE THROUGH THE EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
361 WHUS72 KMFL 180235 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 935 PM EST SAT JAN 17 2009 AMZ650-651-670-671-180345- /O.CAN.KMFL.SC.Y.0003.000000T0000Z-090118T0500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 935 PM EST SAT JAN 17 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS. THE SEAS IN THE ATLANTIC WATERS HAS FALLEN BELOW 7 FEET THIS EVENING. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC WATERS. $$ BAXTER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 8:58 PM EST, 33 minutes earlier.
Area forecast discussion, Jan 15, 8:58 PM EST, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
858 PM EST THU JAN 15 2009
.UPDATE...
STRONG HIGH PRESSURE OVER THE CENTRAL UNITED STATES THIS EVENING
WILL CONTINUE TO MOVE SOUTHEAST TOWARD THE TENNESSEE VALLEY
OVERNIGHT. THIS WILL KEEP SOUTH FLORIDA IN A NORTHERLY WIND FLOW
TONIGHT...AND ALLOW THE WIND SPEEDS TO INCREASE AS THE NIGHTTIME
PROGRESS. AT THE SAME TIME...THE CIRRUS CLOUDS WILL CONTINUE TO
WORK INTO THE CWA FROM THE GULF OF MEXICO.
SO HAVE RAISE THE LOW TEMPS FOR TONIGHT BY A COUPLE OF DEGREES
OVER THE INTERIOR AREAS WITH NEAR 40 OVER NORTHWEST INTERIOR TO
LOWER 50S OVER SOUTHERN INTERIOR AREAS. FOR THE FAR INLAND EAST
COAST METRO AREAS HAVE ALSO RAISE TEMPS A LITTLE BIT TO THE LOWER
50S. THIS WILL BRING UP THE WIND CHILL VALUES OVER THE NORTHWEST
INTERIOR AREAS TO THE MID TO UPPER 30S FOR TONIGHT. SO WILL NOT
ISSUED A WIND CHILL ADVISORY FOR THE NORTHWEST INTERIOR AREAS
TONIGHT.
THE OTHER CHANGE IS TO INCREASE THE NEAR-SHORE ATLANTIC SEAS TO 4
TO 6 FEET AND THE GULF STREAM SEAS TO 9 TO 11 FEET FOR LATE
TONIGHT...DUE TO THE INCREASE WINDS AND THE CONTINUE NORTHERLY
FETCH.
REST OF THE FORECAST LOOKS GOOD AND NO OTHER CHANGE ARE PLAN AT
THIS TIME.
&&
.UPDATE...54/BNB
.PREV UPDATE... /ISSUED 644 PM EST THU JAN 15 2009/
AVIATION...NNW WINDS WILL BE MAINTAINED OVERNIGHT (EXCEPT NNE
KAPF) WITH A GRADUAL INCREASE IN SPEEDS AS THE PRESSURE GRADIENT
INCREASES OVERNIGHT...SHOWN BY BOTH THE GFS/NAM/WRF. SO INCREASED
WINDS A BIT AFTER 06Z. WINDS TO TURN NE FRI MORNING. BKN HIGH
CLOUDINESS WILL CONTINUE. /DG
&&
PREV DISCUSSION... /ISSUED 240 PM EST THU JAN 15 2009/
DISCUSSION...
CONTINUED COLD ACROSS S FLA THROUGH THE WEEKEND...
EXTREMELY HAZARDOUS MARINE CONDITIONS DEVELOPING TONIGHT AND INTO
THE WEEKEND...
AN UPPER LEVEL E COAST TROUGH WILL PERSIST THROUGH THE WEEKEND INTO
MID WEEK NEXT WEEK. PERIODICALLY THIS TROUGH WILL DEEPEN AS STRONG
SHORT WAVES MOVE SE OUT OF CANADA INTO THE BASE OF THE TROUGH. IN
THE WAKE OF THESE TROUGHS...COLD SURFACE HIGH PRES SYSTEMS WILL
BUILD ACROSS THE SE U.S. AND DOWN THE FLA PENINSULA KEEPING MAX AND
MIN TEMPERATURES BELOW NORMAL THROUGH THE PERIOD.
FOR SHORT TERM...TONIGHT THROUGH SAT NIGHT...THE DENSE HIGH CLOUDS
WILL REMAIN OVER S FLA TONIGHT AND MOST OF FRI. MIN TEMPERATURES
TONIGHT THOUGH WILL BE A LITTLE LOWER AS THE PRES GRADIENT INCREASES
AND...IN TURN ...THE NORTHERLY WINDS...WILL ADVECT COOLER TEMPERA
-TURES FROM UP N TO THE S. WIND CHILLS WILL HOVER IN THE MID 30S FOR
A FEW HOURS EARLY FRI MORNING IN GLADES AND HENDRY COUNTIES WITH
UPPER 30S ELSEWHERE IN THE INTERIOR. AT THIS TIME...A WIND CHILL
ADVISORY IS BORDERLINE. WIND CHILLS WILL NOT BE MUCH OF A CONCERN IN
THE E COAST METRO AREAS WITH LOW TEMPS HOVERING CLOSE TO 60. THE
HIGH CLOUDS BEGIN CLEARING DURING THE AFTERNOON AND EVENING FRI AS
THE STRONGEST COLD PUSH MOVES INTO THE AREA. THUS...FRI WILL BE
BREEZY WITH TEMPS ONLY IN THE 60S. WITH THE ASPECT OF SOME WINDS
PERSISTING OVERNIGHT FRI...AND THAT ENSEMBLE MINIMUM TEMPERATURES
HAVE BEEN CONSISTENTLY HIGHER THAN GUIDANCE...WILL KEEP MINIMUM
TEMPS ABOVE FREEZING IN GLADES/HENDRY COUNTIES...AND WILL...WATCH
/WAIT FOR MORE MODEL INFO. WITH CLEARING SKIES AND WINDS POSSIBLY
DECOUPLING...A FREEZE MAY NOT OCCUR BUT SOME FROST. IF THE WINDS
STAY UP...A WIND CHILL ADVISORY POSSIBLE THIS AREA. SEVERAL WAYS TO
GO HERE. SUNNY BUT COOL SAT AND SAT NIGHT. MODEL RUNS DEPICT SOME
POPS OVER S FLA AS SW WINDS ALOFT RIDE UP AND OVER THE COOL DOME OF
AIR OVER S FLA AND THIS COULD BE ENOUGH LIFT TO GENERATE SOMETHING.
FEEL THAT MINIMUM POPS ALONG THE E COAST POSSIBLE...AS ALREADY IN
FORECAST...AS NORTHERLY WINDS OVER THE WARM GULF STREAM SOAK UP SOME
MOISTURE AND THE CLOUDS/PRECIPITATION MAY OCCASIONALLY BRUSH THE E
COAST.
EXTENDED PERIOD...SUN THROUGH THU...CONTINUED COOL WITH REINFORCING
COLD FRONTS POSSIBLE AGAIN LATE MON AND AGAIN WED. MINIMAL POPS WITH
THE FRONT MON BUT THE WED FRONT LOOKS DRY.
MARINE...
NORTHERLY WINDS GRADUALLY INCREASE AND WITH THE CONTINUED NORTHERLY
FLOW THAT HAS PERSISTED...IT WILL NOT TAKE MUCH OF AN INCREASE IN
WINDS TO GET GULF STREAM SEAS TO 7 FEET. WILL ISSUE AN ADVISORY FOR
ATLC WATERS. BY MORNING...ADVISORIES NEEDED FOR ALL WATERS AS WINDS
NEAR 20 KTS. THE NORTHERLY WINDS HOVER AROUND 20 KTS FRI INTO SAT
MORNING WITH ATLC GULF STREAM SEAS 8 TO 10 FT. WINDS WEAKEN SUN INTO
MON WITH GRADUALLY SUBSIDING SEAS WITH A WIND SHIFT TO THE WEST SUN
NIGHT/MON AHEAD OF NEXT FRONT. RISK OF RIP CURRENTS INCREASE FRI AND
INTO THE WEEKEND.
FIRE WEATHER...THE RED FLAG WARNING FOR THE NW INTERIOR FOR THIS
AFTERNOON WAS CANCELED. HIGH CLOUDS KEPT MAX TEMPERATURES DOWN AND
EVEN THOUGH LOW DEW POINTS WERE PREVALENT...RH VALUES FALLING INTO
THE 30S EVEN MAY BE RARE. FOR FRI THOUGH...A FIRE WEATHER WATCH
ALREADY IN EFFECT FOR GLADES...HENDRY AND COLLIER COUNTIES WILL
BE MAINTAINED. THOUGH MAX TEMPERATURES SIMILAR...IF NOT A PINCH
LOWER...CLEARING SKIES COULD LEAD TO BETTER MIXING AND DRIER AIR
COULD MIX DOWN AND LEAD TO LOWER DEW POINTS...AND IN TURN...LOWER RH
VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 54 68 54 69 / - 10 10 10
FORT LAUDERDALE 57 70 56 70 / - 10 10 10
MIAMI 57 71 56 71 / - 10 10 10
NAPLES 48 66 45 69 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR FLZ063-FLZ066-FLZ069-FLZ070.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR AMZ650-AMZ651-
AMZ670-AMZ671.
SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 7 AM EST SATURDAY FOR
AMZ610-AMZ630.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR GMZ676.
SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 7 AM EST SATURDAY FOR
GMZ656-GMZ657.
&&
LONG TERM...15/JR
SHORT TERM/AVIATION...18/GRHazardous weather outlook, Jan 15, 8:44 PM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 844 PM EST THU JAN 15 2009 FLZ063-066>075-168-172>174-161200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 844 PM EST THU JAN 15 2009 ...WIND CHILLS FALLING INTO THE 30S NW INTERIOR TOWARDS DAWN FRIDAY... ...HAZARDOUS CONDITIONS IN THE GULF STREAM WITH BUILDING SEAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: LOW TEMPERATURES WILL FALL INTO THE LOWER 40S ACROSS GLADES AND AND HENDRY COUNTIES OVERNIGHT AND WHEN COMBINED WITH AN INCREASING NORTHERLY WIND OF 5 TO 10 MPH...WILL CREATE WIND CHILL READINGS AS LOW AS THE MID 30S. ELSEWHERE, READINGS WILL BE IN THE 40S EXPECT WARMER 50S ACROSS THE EAST COAST METROPOLITAN AREAS. WAVES: SEAS IN THE GULF STREAM WILL CONTINUE TO BUILD OVERNIGHT...REACHING 10 FEET OR HIGHER BY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NORTHERLY WINDS WILL INCREASE TO 20 KNOTS OR HIGHER OVER ALL OF THE LOCAL WATERS ON FRIDAY MORNING, AND PERSIST AT THIS LEVEL THROUGH SATURDAY. THIS WILL LEAD TO A CONTINUATION OF HAZARDOUS MARINE CONDITIONS THROUGH AT LEAST THE SECOND HALF OF THE UPCOMING WEEKEND, AS WELL AS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. WIND CHILL VALUES WILL REMAIN LOW THROUGH THE FORECAST PERIOD, WITH READINGS OF 30S COMMON ACROSS THE NORTHWEST INTERIOR, AND 40S ELSEWHERE EXCEPT 50S ACROSS THE SOUTHEAST COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 12:31 PM EST | Special Marine Warning | MFL | 59 min | |
| Jan 16, 2:34 PM EST | Marine Weather Statement | MFL | 86 min | |
| Jan 16, 6:33 PM EST | Special Marine Warning | MFL | 57 min |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.